Disney Information Station Logo

Go Back   The DIS Discussion Forums - DISboards.com > Just for Fun > W.I.S.H
Find Hotel Specials & DIScounts
 
facebooktwitterpinterestgoogle plusyoutubeDIS UpdatesDIS email updates
Register Chat FAQ Tickers Search Today's Posts Mark Forums Read





 
 
Thread Tools Rate Thread Display Modes
Prev Previous Post   Next Post Next
Old 06-21-2013, 10:41 AM   #1
gilby
DIS Veteran
 
gilby's Avatar
 
Join Date: Mar 2004
Location: Minnesota
Posts: 933

Decreased Estrogen

I am in my late 40's and I have noticed this last year, loosing weight is more difficult. I have talked to my DR. and she has said its due to the slowing of estrogen. Anyone taking a natural supplement to help increase estrogen?
__________________
1999 Disneyworld
2004 Disneyworld
2007 All-Star Movies
2008 Pop-Century
2010 Pop-century
2011 Pop-Century
2012 POR
2013 POR
2014 pop century
2014 Pop century
gilby is offline   Reply With Quote
 



Thread Tools
Display Modes Rate This Thread
Rate This Thread:

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

facebooktwitterpinterestgoogle plusyoutubeDIS Updates
GET OUR DIS UPDATES DELIVERED BY EMAIL



All times are GMT -5. The time now is 11:55 AM.

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.

Copyright © 1997-2014, Werner Technologies, LLC. All Rights Reserved.